1. bookVolume 4 (2014): Edition 3 (July 2014)
Détails du magazine
License
Format
Magazine
eISSN
2449-6499
Première parution
30 Dec 2014
Périodicité
4 fois par an
Langues
Anglais
Accès libre

New Ranking Method For Fuzzy Numbers By Their Expansion Center

Publié en ligne: 01 Mar 2015
Volume & Edition: Volume 4 (2014) - Edition 3 (July 2014)
Pages: 181 - 187
Détails du magazine
License
Format
Magazine
eISSN
2449-6499
Première parution
30 Dec 2014
Périodicité
4 fois par an
Langues
Anglais

[1] S. Abbasbandy and B. Asady, Ranking of fuzzy numbers by sign distance, Information Sciences 176(16), 2405-2416, 2006.10.1016/j.ins.2005.03.013Search in Google Scholar

[2] G. Bortolan and R. Degani, A review of some methods for ranking fuzzy numbers, Fuzzy Sets and Systems 15, 1-19, 1985.10.1016/0165-0114(85)90012-0Search in Google Scholar

[3] C. H. Cheng, A new approach for ranking fuzzy numbers by distance method, Fuzzy Sets and Systems 95, 307-317, 1998.10.1016/S0165-0114(96)00272-2Search in Google Scholar

[4] T. C. Chu and C. T. Tsao, Ranking fuzzy numbers with an area between the centroid point and original point, Computers and Mathematics with Applications 43, 111-117, 2002.10.1016/S0898-1221(01)00277-2Search in Google Scholar

[5] D. Dubois and H. Prade, Fuzzy Sets and Systems: Theory and Applications, Academic Press, New York, 1980.Search in Google Scholar

[6] D. Dubois and H. Prade, Ranking fuzzy numbers in the setting of possibility theory, Information Sciences 30, 183-224, 1983.10.1016/0020-0255(83)90025-7Search in Google Scholar

[7] B. Farhadinia, Ranking fuzzy numbers on lexico-graphical ordering, International Journal of Applied Mathematics and Computer Sciences 5(4), 248-251, 2009.Search in Google Scholar

[8] N. Furukawa, A parametric total order on fuzzy numbers and a fuzzy shortest route problem, Optimization 30, 367-377, 1994.10.1080/02331939408843999Search in Google Scholar

[9] G. J. Klir and B. Yuan, Fuzzy Sets and Fuzzy Logic: Theory and Applications, Prentice Hall, 1995.Search in Google Scholar

[10] M. Kurano, M. Yasuda, J Nakagami, and Y. Yoshida, Ordering of convex fuzzy sets − a brief servey and new results, Journal of the Operation Research Society of Japan 43(1), 138-148, 2000.10.15807/jorsj.43.138Search in Google Scholar

[11] T. S. Liou and M. J. Wang, Ranking fuzzy numbers with integral value, Fuzzy Sets and Systems 50, 247-255, 1992.10.1016/0165-0114(92)90223-QSearch in Google Scholar

[12] S. H. Nasseri and M. Sohrabi, Hadi’s method and its advantage in ranking fuzzy numbers, Australian Journal of Basic Applied Sciences 4(10), 4630-4637, 2010.Search in Google Scholar

[13] J. Ramk and J. imnek, Inequality relation between fuzzy numbers and its use in fuzzy optimization, Fuzzy Sets and Systems 16, 123-138, 1985.10.1016/S0165-0114(85)80013-0Search in Google Scholar

[14] K. H. Rosen, Discrete Mathematics and Its Applications (Seventh Edition), McGraw-Hill, 2011.Search in Google Scholar

[15] W. Wang and Z. Wang, Total orderings defined on the set of all fuzzy numbers, Fuzzy sets and Systems, 234, 31-41, 2014.10.1016/j.fss.2013.09.005Search in Google Scholar

[16] Y. J. Wang and H. S. Lee, The revised method of ranking fuzzy numbers with an area between the centroid point and original point, Computers and Mathematics with Applications 55, 2033-2042, 2008.10.1016/j.camwa.2007.07.015Search in Google Scholar

[17] Y.-M. Wang, J.-B. Yang, D.-L. Xu, and K. S. Chin, On the centroid of fuzzy numbers, Fuzzy Sets and Systems, 157, 919-926, 2006.10.1016/j.fss.2005.11.006Search in Google Scholar

[18] Z. Wang, R. Yang, and K. S. Leung, Nonlinear Integrals and Their Applications in Data Mining, World Scientific, 2010.10.1142/6861Search in Google Scholar

[19] J. S. Yao and K.Wu, Ranking fuzzy numbers based on decomposition principle and signed distance, Fuzzy Sets and Systems 116, 275-288, 2000.10.1016/S0165-0114(98)00122-5Search in Google Scholar

Articles recommandés par Trend MD

Planifiez votre conférence à distance avec Sciendo